# SDR UIEA2023021600122

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 58,346 hours, 11,405 cycles
- System (JASC): 5700 · Wing Structure
- Part: Shear Tie
- Part number: NA
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH STA 1000 FRONT SPAR SHEAR TIE LBL 57.5 1EA CRACK WAS FOUND APPROX 1.5".( CRACK SHEAR TIE REPLACEMENT CARRIED OUT AS PER ATLAS AIR EO: 4453C024 PART 5. )
